# SDR UIEA2024080800791

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Excess Play
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TORQUE LINK, WITH SCREWS OF THE PANEL WITH FREE PLAY EXCESSIVE( NOSE LANDING GEAR TORQUE LINK, SCREWS OF THE PANEL WERE INSTALLED CORRECTLY IAW AMM TASK 20-11-00-910-802 REV 142 DATE 22 APR 24, TORQUE, 58 IN/LB WERE APPLIED S/N: 0522902549 DUE DATE 16 SEP 24. NO FURTHER DEFECTS NOTED )
